Celexa ?

Help Support RabbitsOnline:

Brandy456

Well-Known Member
Joined
Mar 14, 2007
Messages
3,484
Reaction score
1
Location
Ottawa, Ontario Canada, Ontario, Canada
My doctor put me on celexa (second, or third generation of prozac)and i'm definitely feeling loopy.
Once it kicked in, i was TIRED. Like I couldn't sit up anymore, I needed to lay down. So I went to lay down, then when I thought I was ready to get up, remember thinking to myself ' how do I do this.. ' as in I couldn't remember for the life of me how to get up.
So then I got worried.

When I stand up and walk, it feels like i'm on air, i mean, i can't feel myself take steps.

The funny thing is, my doctor asked me how I was with Alcohol, and i told her it makes me extremely sick. So instead of starting me off at 20-30 mg, like normal people.. she started me at 10mg because I'm so sensitive.

We have to go grocery shopping, and i'm scared i'm going to pass out and fall asleep lol!

My dog wont leave my side either, which is weird because he's usually very independent. Do you think he can sense I feel weird, or the fact I suppose i'm acting weird.
 

degrassi

Valerie - Member
Joined
Mar 15, 2004
Messages
1,162
Reaction score
12
Location
Edmonton, Alberta, Canada
How long have you been taking it? The first few weeks you can have those kinds of side effects. I was completely out of it for the first few weeks I tried it but usually the side effects go away after a few weeks.

Also remember to take it at the same time each day and don't skip days or you can feel even worse(this is usually once you've been on it for a while).
 

degrassi

Valerie - Member
Joined
Mar 15, 2004
Messages
1,162
Reaction score
12
Location
Edmonton, Alberta, Canada
It takes a few weeks for the meds to start working and the side effects to go away. Give it some time and the side effects will become less. But yes it does suck the first few weeks of feeling loopy.
 

maxysmummy

Well-Known Member
Joined
Nov 15, 2010
Messages
671
Reaction score
1
Location
Sydney, , Australia
have you tried any alternatives? i have been on and off ssri's for years and none of them worked properly for me.

lately i've been using an amino acid called 5htp (5hydroxytryptophan) and it works a treat. it basically increases your seratonin production naturally and has very few of the icky side effects that SSRI's have.

it's relatively cheap too, i just order it in bulk from iherb.com

 

Pet_Bunny

Well-Known Member
Joined
Feb 20, 2005
Messages
7,359
Reaction score
8
Location
Edmonton, Alberta, Canada
Everyone is different.

Follow your doctors order, and take the 10mg for several weeks. It may be that long before you know if it is working or not. After that the doctor might increase the dosage. If that doesn't work, he can try a different drug.

But always remember, you are not alone. There are many people who can help, and support you.
 

Brandy456

Well-Known Member
Joined
Mar 14, 2007
Messages
3,484
Reaction score
1
Location
Ottawa, Ontario Canada, Ontario, Canada
I take the 10mg for 10 days, (tuesday is the last of that) then double it.
I'm SOOO tired, I sleep 13-14 hours at night, then take a nap, then sleep in the car on the way to the grocery store.
It's insane.
 

Flash

Well-Known Member
Joined
Jan 22, 2009
Messages
449
Reaction score
1
Location
, New York, USA
Meds react differently for everyone. I don't remember being sleepy it was a long time ago after my separation. But after 4 mos I weened myself off of it I felt it helped at first but I wanted to get off of it and I felt a huge weight off my shoulder's when I stopped, so it was time.


 
Top